# SDR SWAA2024041073044

- Difficulty date: March 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE OF R/H VAPOR BARRIER UPPER SUPPORT ANGLE AND STIFFENER LAYER AT RBL 54.<[01] REPAIRED CRACK AT FASTENER HOLE OF RIGHT-HAND VAPOR BARRIER UPPER SUPPORT ANGLE AND STIFFENER LAYER AT RBL 54 REF 24-157-00665 WIP 1 AND WIP 2;[02] RII / VERIFIED ENTRY #1 IS CORRECT FOR WORK THAT WAS ACCOMPLISHED & COMPLETED AS STATED.
